# SDR HALA2014032500001

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 9,516 hours, 1,426 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Module
- Part number: 397B030000
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 ENGINE BLEED FAULT. RETURNED TO DEPARTURE, R & R RT ENGINE SOLENOID THERMOSTAT MODULE IAW AMM 36-11-55. DURING REMOVAL OF THE SENSE LINE PG 8 OF 8, AMM 36-11-55-400-804-A22.  RECEIVING FITTING FOUND TO BE GALLED.   INSTALLED NEW FITTING AND SENSE LINE. NO LEAKS, OPS CHECKED GOOD IAW AMM 36-11-55.
